... and calf were almost twice their normal size last night and it was very worrying. I read stenosis can cause this. I tried ice and also even taking a short walk to reduce the swelling. I am on a low salt diet and did not change anything. That same leg today is cramping and starting to swell again. Do any of you know about this? The swelling went down somewhat over night but is still there, in only ONE leg! Thanks for any answers! may relief find us all. I have to go the PT for the first time today and see what she says as well. hugs!
12 Oct 2011
You need to see your doctor as soon as possible. Do not walk when a leg is swelled or swelling. You could be have a phlebitis or blood clot problem. Keep the leg raised above the heart level until you can get in to the doctor. If the pain is severe, go to the ER. I haven't read where stenosis can cause leg swelling. Infact, it can cause athropy (sp) of the leg muscles & make the leg smaller...
13 Oct 2011
As a healthcare professional the fact that you have leg swelling and cramping on only one leg puts red flags up for me. This can only be caused by something circulatory. You might have a deep vein thrombosis which can be serious or fatal if it breaks loose. I am no doctor and you should consult with one but I would get it looked at quickly. usually if it is neurological in nature, unless it is caused by some sort of trauma, acute swelling with pain or cramping can signal a D.V.T. If you flex your foot up towards your head and get pain in your calf, that is what is called a positive homan's sign which could be a D.V.t. I would really go see you doctor if it is still there, no since playing around with it. It is easily treated. Let me know if I can be of any other help, Good luck, God bless, peace...
30 Dec 2014
I have had 2 mri on legs, and xrays, that show nothing but swelling and a small cyst behind left knee but I also have very restricted movement in left leg with pain and swelling. Can't lift leg above about 5 inches and can't bend it enough to put socks on or wash feet. I have had shin split pain and lack of movement since taking antibiotic called levaquin. I have also been through 3 rounds of pt with 3 different specialists. Fingers and hands go to sleep all the time. Anyone have any answers?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taken at least 6 rounds of Levaquin since the end of March for cellulitis. My ankle has been painful and swollen on the inside and top of my foot. Do ...
3 answers • 16 Sep 2010
Spinal Fusion - I have had my s1 l5 l4 fused twice in past two years amd now I have a loose screw in
... back causing pain and problems. Last few days the ouside of my foot right in front of ankle killing me could this be from my back or do u guys ...
2 answers • 15 Aug 2013
... my Dr said?
2 answers • 8 Sep 2014